Ask a doctor

Restylane On Lower Jaw and It's Burning After 3 Days? (photo)

I was injected with Restylane on Tues. and it's Friday and my lower jaw is burning like it's on fire!! Is this normal?

Doctor Answers (5)

Restylane to jawline

+1

It is not normal to have burning pain after any dermal filler treatment, and if you haven't already, I would contact the provider and go in for an evaluation.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 141 reviews

Restylane On Lower Jaw and It's Burning After 3 Days?

+1

 No, IMHO, this is not a normal response to any filler used for facial shaping.  You might want to contact the MD that did the Restylane injections for evaluation and possible treatment.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

Not normal

+1

Burning sensation 3 days post injection of Restylane is not a normal reaction. There are many possible causes and without proper evaluation, it is difficult to diagnose.  I highly recommend that you inform the injector and/or obtain a proper evaluation with a qualified physician, preferably a board certified dermatologist.

Chang Son, MD
Fort Lee Dermatologist
5.0 out of 5 stars 1 review

You might also like...

Burning from restylane?

+1

It is unclear why you would have  burning sensation from restylane?  Could it be that the sensory nerve along the chin region was affected?  Are you developing a zoster outbreak?  Without and exam it is impossible to say, but you should check in with your doctor.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Burning three days after Restylane injections

+1

From your photo, it looks like you may have an allergic reaction.  The question is to what.  It is rare (not impossible) to have an allergic reaction to Restylane itself, however, it is relatively common to have an allergic reaction to topical anesthetics or cleansers used prior to the procedure.

I recommend an evaluation by your injecting physician or a board certified dermatologist as soon as possible for a more definitive diagnosis and treatment.

The expected reactions to Restylane injections may include slight bruising, redness or swelling at the injection site.

Restylane or Perlane should not be used by people with previous bad allergies, particularly to certain microorganisms known as Gram-positive bacteria; by people with previous bad allergies to drugs that have required in-hospital treatment; by women who are pregnant or breastfeeding; or by people with bleeding disorders.

 

Emily Altman, MD
Short Hills Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.